# SDR MALA954459

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3203 - AFTER SHUTDOWN IN MSP, COCKPIT EMERGENCY LIGHT REMAINED ILLUMINATED AFTER POWER WAS TURNED OFF.  MAINTENANCE CYCLED POWER TO SWITCH AND THE LIGHT EXTINGUISHED.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  THE SYSTEM OPERATED SATISFACTORILY.  (W)
